No Cover Image

Journal article 500 views

Regularization in model updating / B. Titurus; M. I. Friswell; Michael Friswell

International Journal for Numerical Methods in Engineering, Volume: 75, Issue: 4, Pages: 440 - 478

Swansea University Author: Michael, Friswell

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1002/nme.2257

Published in: International Journal for Numerical Methods in Engineering
Published: 2008
URI: https://cronfa.swan.ac.uk/Record/cronfa20336
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Engineering
Issue: 4
Start Page: 440
End Page: 478